# SDR 08FDEA03166

- Difficulty date: July 30, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Part number: AUL70477
- Condition: Gouged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON, THROTTLE INTERLOCK ACTUATOR AFT SUPPORT BRACKET IS GOUGED.  REMOVED DIRECTIONAL PILOT VALVE PUSH ROD IAW MD-10-10 AMM 76-10-03-02.  REMOVED, FABRICATED AND INSTALLED AUL 7047-7 SUPPORT IN REF TO DAC DWG AUL 7047,  REF "F".  ALODINED AND PRIMED IN REF TO DC/MD-10 SRM 51-21-01;  VOL II.  INSTALLED THE PUSH ROD IAW FEDEX MD-10-10 AMM 76-10-03-02.
